RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 20, Number 3  


Integrability properties of generalized Kenmotsu manifolds
A. Abu-Saleem, A. R. Rustanov, S. V. Kharitonova
4
Approximative properties of special series in Meixner polynomials
R. M. Gadzhimirzaev
21
Binary correspondences and the inverse problem of chemical kinetics
A. E. Gutman, L. I. Kononenko
37
The commutant of the Pommiez operator in a space of entire functions of exponential type and polynomial growth on the real line
O. A. Ivanova, S. N. Melikhov
48
Solution of the Cauchy problem for the four-dimensional hyperbolic equation with Bessel operator
Sh. T. Karimov, A. K. Urinov
57
On a family of functional equations
V. A. Kyrov
69
Some estimates for the generalized Fourier transform associated with the Cherednik–Opdam operator on $\mathbb{R}$
S. El Ouadih, R. Daher, H. S. Lafdal
78
Symmetric polyhedra with rhombic vertices
V. I. Subbotin
87
Optimal recovery of the operators of the divided difference of the inaccurately given sequence by the Fourier transform
S. A. Unuchek
94

Mathematical Events
Idris Idrisovich Sharaputdinov (obituary)
105
Dzhemal Gurievich Sanikidze (on his 85's anniversary)
A. G. Kusraev, A. F. Matveev, I. V. Boykov, I. D. Muzaev, A. V. Setukha, Sh. S. Khubezhty
106
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021